# SDR DALA2016030201581

- Difficulty date: February 23, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,843 hours, 23,687 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD HINGE FITTING OF RT MLG DOOR ON KEELBEAM  IN MAIN WHEEL WELL,  INNER FACE.   REPLACED HINGE FITTING OF RT MLG DOOR ON KEELBEAM IN MAIN WHEEL WELL, INNER FACEIAW SRM 51-72-11 AND DWG D53370600.
